MathSciNet Relay Station
MathSciNet bibliographic data
MR123373 60.75
Hasʹminskiĭ, R. Z. On positive solutions of the equation ${\cal U}+Vu=0$. Theor. Probability Appl. 4 1959 309–318.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement